MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; Implantable Pacemaker
Model Number L300
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, which states that the voltage is too low for projected remaining capacity.Data analysis identified a potential high impedance within the battery.As a result, device replacement was recommended.The device was explanted and replaced.No additional adverse patient effects were reported.This device has not been returned for analysis.
 
Additional Manufacturer Narrative
Correction to device manufacturers only, section h1, type of reportable event.
 
Event or Problem Description

Brand Name
ACCOLADE? SR
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24687809
Report Number2124215-2026-16297
Device Sequence Number18568416
Product Code LWP
UDI-Device Identifier00802526559150
UDI-Public(01)00802526559150(17)170418
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/18/2017
Device Model NumberL300
Device Catalogue NumberL300
Device Lot Number702306
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/10/2026
Not provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/31/2026
08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexMale